# SDR A6WA201140256

- Difficulty date: February 16, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621.00 OBLIQUE ANGLE CRACKED.  R & R WITH SERVICEABLE OBLIQUE ANGLE, PN 601-35012-51 IAW SRM 51-42-06 AND REO 601R-53-61-422, REV NC.
